Chevalley groups over local rings
Abe, Eiichi
Tohoku Math. J. (2), Tome 21 (1969) no. 4, p. 474-494 / Harvested from Project Euclid
Publié le : 1969-05-14
Classification:  14.50
@article{1178242958,
     author = {Abe, Eiichi},
     title = {Chevalley groups over local rings},
     journal = {Tohoku Math. J. (2)},
     volume = {21},
     number = {4},
     year = {1969},
     pages = { 474-494},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1178242958}
}
Abe, Eiichi. Chevalley groups over local rings. Tohoku Math. J. (2), Tome 21 (1969) no. 4, pp.  474-494. http://gdmltest.u-ga.fr/item/1178242958/